Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6493
Title: Le problème de Pizzarello sur les sous-espaces géométriques d'un espace de Permutti
Authors: Batbedat, André
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: André Batbedat, "Le problème de Pizzarello sur les sous-espaces géométriques d'un espace de Permutti", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 22-34.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: Questo studio riguarda i sottospazi geometrici di uno spazio generalizzato di Permutti, Si assegnano delle condizioni affinchè questi siano i sottospazi algebrici massimali per un rango fissato.
This note concerns the geometrie subspaces of the generalized space of Permutti. We assign conditions for these subspaces to be maximal algebraic subspace for a given rank.
URI: http://hdl.handle.net/10077/6493
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat 
Batbedat2RendMat08.pdf1.08 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

316
checked on Feb 18, 2018

Download(s)

171
checked on Feb 18, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.